# SDR ASOA201200103

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 33,337 hours, 29,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT FS 409+20 HAS AREA OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-06 & VERIFIED WITHIN LIMITS IAW SRM 53-21-41, FIG 101.
